# SDR SWAA2023102714330

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 8,257 hours, 3,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL TANK PANEL 632CB IS CRACKED AT DOME NUT CASTING.<[01] REMOVED FUEL MEASURING STICK MOUNTING BASE ASSEMBLY FROM OLD ACCESS DOOR 632 CB; IAW B737-8 AMM TASK 28-44-11-000-802.;[02] OK TO INSTALL MEASURING STICK ASSY. ONTO NEW FUEL PANEL.;[03] INSTALLED FUEL MEASURING STICK MOUNTING BASE ASSEMBLY ON NEW ACCESS DOOR 632CB; IAW AMM TASK 28-44-11-400-802. BONDING RESISTANCE CHECK IS OK. USED TOOL AAR30317; DUE: 06/06/2024.;[04] VERIFIED STEP 3;[05] LEAK CHECKED FUEL STICK ON PANEL 632CB IAW AMM 28-11-00-790-804. NO LEAKS NOTED.;[06] VERIFIED ITEM 5 PANEL INSTALLED AND LEAK CHECKED ON FAULT TTG8Q00P5JKV AUDIT C/W
